# SDR 07FDEA01657

- Difficulty date: April 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Link
- Part number: AEA06612
- Condition: Worn
- Location: Center Lg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR, WHEEL WELL BRACKET LOCK LINK CHAMPER FOUND WORN.  [SUP 05-04-07]  REPAIRED AS PER SRM 53-40-00 VOLUME I, FIGURE 10.  REPAIR CALSSIFIED AS MINOR PER GMM 6-2-100.
